IJDVL Home  
 

CASE REPORT
[Download PDF]  
Year : 1981  |  Volume : 47  |  Issue : 3  |  Page : 184-185

Erythema Nodosum (Report of two cases of erythema due to oral contraceptive)

Bhargava1, C N2, G Singh3, NC Bhargava4, G Singh5 
1 
2 
3 
4 
5 

Correspondence Address:
Bhargava


Two cases of erythema nodosum probably due to oral contraceptives containing norgestrol and ethinyl oestradiol are reported. In one case, the skin lesions appeared one month after initiation of drug therapy. This seems to be the shortest latent period so far reported between oral contraceptive drug therapy and appearance of erythema nodosum.


How to cite this article:
Bhargava, N C, Singh G, Bhargava N C, Singh G. Erythema Nodosum (Report of two cases of erythema due to oral contraceptive).Indian J Dermatol Venereol Leprol 1981;47:184-185


How to cite this URL:
Bhargava, N C, Singh G, Bhargava N C, Singh G. Erythema Nodosum (Report of two cases of erythema due to oral contraceptive). Indian J Dermatol Venereol Leprol [serial online] 1981 [cited 2020 Jul 6 ];47:184-185
Available from: http://www.ijdvl.com/article.asp?issn=0378-6323;year=1981;volume=47;issue=3;spage=184;epage=185;aulast=Bhargava;type=0


 

Monday, July 6, 2020
 Site Map | Home | Contact Us | Feedback | Copyright and disclaimer